# SDR DLL10954718

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Air
- Condition: Oil Fumes
- Location: Nr 2 Engine
- Part time: 30,078 hours
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE IN REAR CABIN AREA AND ALL 5 AFT LAV SMOKE DETECTORS WENT OFF.  ISOLATED NR 2 ENG BLEED, SMOKE DISSIPATED.  LOCKED OUT NR 2 EJECTOR AND FWD TO MCO PER MEL 36-11-08A.
